A note on bifurcation control

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

6 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)667-669
Journal / PublicationInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Issue number3
Publication statusPublished - Mar 2003


A general and mathematically rigorous bifurcation control method for bifurcation suppression in an abstract system was proposed. The method covered both continuous and discrete cases defined by nonlinear operators in Banach spaces. It was found that the setting not only included the discrete case but also included the continuous case and the approach suggested was found to be fairly general.

Research Area(s)

  • Banach space, Bifurcation control, Nonlinear operator